# SDR CALA0600115

- Difficulty date: March 25, 2006
- Submitted: April 10, 2006
- Operation: Air carrier
- Aircraft: N14346
- Make and model: Boeing 7373T0
- Aircraft serial: 23584
- Aircraft time: 55,329 hours, 28,661 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Support Fitting
- Part number: 65505613
- Condition: Corroded
- Location: Bs 294 S14r
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND THE R-1 DOOR FUSELAGE TORQUE TUBE UPPER SUPPORT FITTING CORRODED AT STA 294.5, S10R TO S14R.  THE SUPPORT FITTING WAS REMOVED AND REPLACED IAW ECRA 5341-01004.
